Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26667
Title: Levitin-Polyak well-posedness in generalized variational inequality problems with functional constraints
Authors: Huang, XX
Yang, XQ 
Keywords: (generalized) Levitin-Polyak well-posedness
Approximating solution sequence
Coercivity
Constrained generalized variational inequality
Monotone set-valued map
Issue Date: 2007
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2007, v. 3, no. 4, p. 671-684 How to cite?
Journal: Journal of industrial and management optimization 
URI: http://hdl.handle.net/10397/26667
ISSN: 1547-5816
EISSN: 1553-166X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

38
Citations as of Dec 4, 2017

WEB OF SCIENCETM
Citations

41
Last Week
0
Last month
1
Citations as of Dec 8, 2017

Page view(s)

68
Last Week
2
Last month
Checked on Dec 10, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.